# SDR FDEA202204090908

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARC236945
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP ASSEMBLY, INBOARD UPPER MID SEGMENT STATION XIFH 160   FOUND OIL CANNING. LEFT HAND WING INBOARD FLAP ASSEMBLY INBOARD UPPER MID SEGMENT DAMAGE SKIN AT   STATION XIFH 160 REPAIRED IN ACCORDANCE WITH SRM 57-00-01-2R REPAIR 1 FIGURE 201   AND EA 1-5750-T0307737 A PART 2 TITLE: WINGS - FLIGHT SURFACES - LH WING - INBD FLAP   ASSY - CENTER BOX UPPER SKIN REPAIR - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
